DOCUMENTA MATHEMATICA, Vol. 18 (2013), 1275-1300

Masoud Kamgarpour and Travis Schedler

Ramified Satake Isomorphisms for Strongly Parabolic Characters

For certain characters of the compact maximal torus of a reductive $p$-adic group, which we call strongly parabolic characters, we prove Satake-type isomorphisms. Our results generalize those of Satake, Howe, Bushnell and Kutzko, and Roche.

2010 Mathematics Subject Classification: 20G25

Keywords and Phrases:

Full text: dvi.gz 65 k, dvi 218 k, ps.gz 483 k, pdf 345 k.


Home Page of DOCUMENTA MATHEMATICA